I am 28, single. I used to Masturbate 2/3 times a week. A month ago, I have decided to quite. But when I tried to do it again, it doesn't erect at all.
one more thing is, when I talk to my girl friend over phone very closely, it erects. It doesn't erect only when I try to do masturbate.
There was no change in my lifestyle for last one month except applying 'Ketoconazole' anti-fungal shampoo and cream (only external use). Soon after I noticed erectile dysfunction, I stopped taking the medicine. I wonder if this would have impact on my erection?
Should I wait for a few weeks to see if I come back normal. Please advise whet should I do to cure this?
Please advise !
Ketoconazole is not known to cause erectile dysfunction. Since you are having erections when you were masturbating, you may be having erectile dysfunction which is psychological in nature. Causes may be psychological, smoking, alcohol, illicit drugs and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord and neurological causes. In your case it looks more psychological and psychological counseling helps. Sildenafil is the drug of choice for erectile dysfunction. However it is available only on a doctor's prescription who will also assess the type and cause of erectile dysfunction before prescribing any drug
I hope it helps. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.